MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRIMARY SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE PRIMARY SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-15-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930)
Date of Event 04/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of infection cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Event or Problem Description
As reported thru equinoxe shoulder study, approximately 2 years post op the initial tsa, this 57 y/o male patient was presenting with a small suspicion for possible infection, subject had labs done and met with id in greenville who prescribed antibiotics indefinitely.The case report form indicates this event is definitely not related to devices and possibly related to procedure.This event report was received through clinical data collection activities.No additional information.
 
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of infection cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b5, d1, d4 (remove all from the initial report-suspect device unknown), d8, g1, h4 (remove manufactured dates), h6: clinical code, impact code, type of investigation and investigation findings.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
As reported thru equinoxe shoulder study, approximately 2 years post op the initial tsa, this male patient was presenting with a small suspicion for possible infection, subject had labs done and met with id in greenville who prescribed antibiotics indefinitely.The case report form indicates this event is definitely not related to devices and possibly related to procedure.This event report was received through clinical data collection activities.No additional information.

Brand Name
EQUINOXE PRIMARY SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key15347003
Report Number1038671-2022-01014
Device Sequence Number5143681
Product Code KWT
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number320-15-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer02/14/2026
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age57 YR
Patient SexMale
Patient Weight76 KG